# SDR DXTA200802996

- Difficulty date: April 14, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 7,419 hours, 6,113 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pump
- Part number: 991228113
- Part serial: 5274
- Condition: Inoperative
- Location: Brake Assy
- Part time: 7,419 hours, 6,113 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHT ILLUMINATED AS SOON AS SQUAT SWITCH MADE ON LANDING, THEY ONLY GOT 2 GOOD APPLICATIONS BEFORE PREX DEPLETED.  AFTER LANDING "POWER BRAKE LOW PRESS"  LIGHT CAME ON. NOISE CAME FROM NOSE LIKE ACCUMULATOR IS TRYING TO CHARGE. AFTER SHUTDOWN, BRAKE PEDALS FEEL LOOSE, NO PRESSURE.TROUBLESHOT SYSTEM AND FOUND HYD PUMP ASSY TO BE DEFECTIVE. REMOVED PUMP ASSY P/N 6517102-12 S/N UNKNOWN AND INSTALLED REPAIRED PUMP ASSY P/N 6517102-12 S/N J. REINSTALLED ALL AVIONICS AND PANELS. SERVICED HYD BRAKES, BLED BRAKES AND PERFORMED A GOOD OPERATIONAL CHECK OF BRAKES SYSTEM IAW MM 32-40-00 AND PERFORMED A GOOD OEPRATIONAL CHECK OF ALL AVIONICS. REF MM 34-10-00.
